[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1985

Distinctive Acral Erythema Occurring During Therapy for Severe Myelogenous Leukemia

Author Affiliations

From the Section of Dermatology, Department of Medicine, University of Chicago Pritzker School of Medicine.

Arch Dermatol. 1985;121(1):102-104. doi:10.1001/archderm.1985.01660010106031
Abstract

• A distinctive acral erythema developed in four patients with myelogenous leukemia, subsequent to blood transfusions and intensive chemotherapy with cytarabine. The clinical and histopathologic features of the eruption were suggestive of a drug-induced toxic eruption. To our knowledge, only one previous similar case has been reported in the literature. For patients in whom this self-limited condition develops, reassurance should serve as the mainstay of therapy.

(Arch Dermatol 1985;121:102-104)

×